Previous |  Up |  Next


Title: Locally connected graphs (English)
Author: Chartrand, Gary
Author: Pippert, Raymond E.
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 99
Issue: 2
Year: 1974
Pages: 158-163
Category: math
MSC: 05C35
idZBL: Zbl 0278.05113
idMR: MR0398872
DOI: 10.21136/CPM.1974.117838
Date available: 2009-09-23T08:33:13Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMat_099-1974-2_7.pdf 683.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo